# SDR CALA2017042801174

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N75433
- Make and model: Boeing 737924ER
- Aircraft serial: 33527
- Aircraft time: 27,864 hours, 9,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT ROWS 22-27 ABC. REMOVED AND REPLACED BATTERY PACK FOR ROWS 22-27 ABC AS PER AMM 33-51-0-201.  OPS CHECK GOOD.
